Affordable Access

Publisher Website

Special Issue: Statistical mathematics for ecological and environmental data

Authors
  • Shimatani, Ichiro Ken1
  • Shimizu, Kunio2
  • 1 The Risk Analysis Research Center, The Institute of Statistical Mathematics,
  • 2 The Institute of Statistical Mathematics,
Type
Published Article
Journal
Environmental and Ecological Statistics
Publisher
Springer US
Publication Date
Nov 17, 2020
Pages
1–2
Identifiers
DOI: 10.1007/s10651-020-00474-0
PMCID: PMC7670974
Source
PubMed Central
Disciplines
  • Article
License
Unknown
Report this publication

Statistics

Seen <100 times